Homogeneous generalized functions in a vector space over a local non-Archimedean field which are related to a quadratic form
Funkcionalʹnyj analiz i ego priloženiâ, Tome 6 (1972) no. 3, pp. 70-71
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1972_6_3_a12,
author = {M. I. Graev and R. I. Prokhorova},
title = {Homogeneous generalized functions in a vector space over a local {non-Archimedean} field which are related to a quadratic form},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {70--71},
year = {1972},
volume = {6},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1972_6_3_a12/}
}
TY - JOUR AU - M. I. Graev AU - R. I. Prokhorova TI - Homogeneous generalized functions in a vector space over a local non-Archimedean field which are related to a quadratic form JO - Funkcionalʹnyj analiz i ego priloženiâ PY - 1972 SP - 70 EP - 71 VL - 6 IS - 3 UR - http://geodesic.mathdoc.fr/item/FAA_1972_6_3_a12/ LA - ru ID - FAA_1972_6_3_a12 ER -
%0 Journal Article %A M. I. Graev %A R. I. Prokhorova %T Homogeneous generalized functions in a vector space over a local non-Archimedean field which are related to a quadratic form %J Funkcionalʹnyj analiz i ego priloženiâ %D 1972 %P 70-71 %V 6 %N 3 %U http://geodesic.mathdoc.fr/item/FAA_1972_6_3_a12/ %G ru %F FAA_1972_6_3_a12
M. I. Graev; R. I. Prokhorova. Homogeneous generalized functions in a vector space over a local non-Archimedean field which are related to a quadratic form. Funkcionalʹnyj analiz i ego priloženiâ, Tome 6 (1972) no. 3, pp. 70-71. http://geodesic.mathdoc.fr/item/FAA_1972_6_3_a12/